# SDR GTIA2023051137178

- Difficulty date: May 8, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 18,641 hours, 7,884 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME SMELL ON DESCENT OUT OF 20,000 FT PACK 1 OFF FUME/ODOR DISAFFECTED-PERFORMED IDENTIFICATION OF THE CAUSE FOR CABIN ODOR TSM 05-50-00-810-831-A, FOUND PACK #1 TO BE CAUSE OF CABIN ODOR. REF LP 3112614-2.
